Alert archive / Nevada / Wind Advisories in 2008
Wind Advisory 48, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Dec 8, 2008, 3:22 AM PST for Esmeralda County, Nye County, Nevada; Inyo County, California. It took effect at Dec 8, 2008, 12:40 PM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2008, 3:22 AM PST (11:22 UTC)
- In effect from
- Dec 8, 2008, 12:40 PM PST
- Expired
- Dec 8, 2008, 10:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Esmeralda County, NV, Nye County, NV
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 11.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4028 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 081122 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 322 AM PST MON DEC 8 2008 NVZ014-082200- /O.NEW.KVEF.WI.Y.0048.081208T2200Z-081209T0600Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER 322 AM PST MON DEC 8 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST THIS EVENING FOR ESMERALDA AND CENTRAL NYE COUNTY. AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE EASTERN GREAT BASIN THIS AFTERNOON AND EVENING WHICH WILL DRIVE A COLD FRONT SOUTH THROUGH NEVADA. NORTHERLY WINDS WILL INCREASE BEHIND THE FRONT WITH STRONG WINDS EXPECTED LATE THIS AFTERNOON INTO THIS EVENING ACROSS THE ADVISORY AREA. NORTH WINDS WILL INCREASE TO THE 25 TO 35 MPH RANGE WITH GUSTS TO 45 MPH. WINDS WILL DECREASE OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS75 KVEF 082040 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1240 PM PST MON DEC 8 2008 AZZ002-036-CAZ527-NVZ021-090300- /O.NEW.KVEF.LW.Y.0013.081209T0500Z-081210T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 1240 PM PST MON DEC 8 2008 /140 PM MST MON DEC 8 2008/ ...LAKE WIND ADVISORY IN EFFECT FROM 9 PM PST /10 PM MST/ THIS EVENING TO 6 PM PST /7 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND ADVISORY FOR LAKE MEAD...LAKE MOHAVE...AND THE COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 9 PM PST /10 PM MST/ THIS EVENING TO 6 PM PST /7 PM MST/ TUESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING. NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED BEHIND THE FRONT...WITH THE STRONGEST WINDS LIKELY TO OCCUR JUST AFTER THE FRONT PASSES. GUSTY WINDS WILL CONTINUE THROUGH TUESDAY BEFORE SUBSIDING TUESDAY EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ CAZ520-522-090300- /O.EXB.KVEF.WI.Y.0048.081208T2040Z-081209T0600Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA 1240 PM PST MON DEC 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE OWENS VALLEY AND DEATH VALLEY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE EASTERN GREAT BASIN WAS DRIVING A STRONG COLD FRONT SOUTH THROUGH EASTERN CALIFORNIA. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WERE ENTERING THE NORTH END OF THE OWENS VALLEY EARLY THIS AFTERNOON...AND WILL SPREAD SOUTH THROUGH THE OWENS VALLEY AND DEATH VALLEY. THE WINDS WILL DECREASE LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NVZ014-090300- /O.EXT.KVEF.WI.Y.0048.081208T2040Z-081209T0600Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER 1240 PM PST MON DEC 8 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE WIND ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTIES IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE EASTERN GREAT BASIN WAS DRIVING A STRONG COLD FRONT SOUTH THROUGH NEVADA. NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THIS AFTERNOON...DECREASING LATE THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MORGAN
000 WWUS75 KVEF 090305 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 705 PM PST MON DEC 8 2008 CAZ520-522-NVZ014-090600- /O.CON.KVEF.WI.Y.0048.000000T0000Z-081209T0600Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY... GOLDFIELD...SILVER PEAK...DYER 705 PM PST MON DEC 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR THE OWENS VALLEY AND DEATH VALLEY IN CALIFORNIA AND ESMERALDA AND CENTRAL NYE COUNTIES IN NEVADA. NORTH WINDS GUSTING BETWEEN 40 AND 50 MPH WILL CONTINUE ACROSS MUCH OF THE ADVISORY AREA BEFORE DIMINISHING LATER THIS EVENING. AUTOMATED SENSORS NEAR INDEPENDENCE CALIFORNIA WERE REPORTING WIND GUSTS UP TO 49 MPH AROUND 6 PM PST. AUTOMATED SENSORS WITHIN THE NEVADA TEST SITE REPORTED WIND GUSTS AROUND 45 MPH AT 630 PM PST. THESE WINDS WILL PRODUCE STRONG CROSS WINDS ALONG EAST-WEST ORIENTED ROADS AND MAY ALSO PRODUCE AREAS OF BLOWING DUST. $$ AZZ002-036-CAZ527-NVZ021-090600- /O.CON.KVEF.LW.Y.0013.081209T0500Z-081210T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 705 PM PST MON DEC 8 2008 /805 PM MST MON DEC 8 2008/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ TUESDAY FOR THE COLORADO RIVER VALLEY FROM LAKE MEAD DOWN TO LAKE HAVASU. A STRONG COLD FRONT WILL MOVE ACROSS LAKE MEAD AND LAKE MOHAVE BETWEEN 7 AND 10 PM THEN CONTINUE TO DRIVE SOUTH TOWARD LAKE HAVASU OVERNIGHT. NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS CAN BE EXPECTED BEHIND THE FRONT...WITH THE STRONGEST WINDS LIKELY TO OCCUR JUST AFTER THE FRONT PASSES. GUSTY WINDS WILL CONTINUE THROUGH TUESDAY BEFORE SUBSIDING TUESDAY EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ADAIR
000 WWUS75 KVEF 090609 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1009 PM PST MON DEC 8 2008 CAZ520-522-NVZ014-090715- /O.EXP.KVEF.WI.Y.0048.000000T0000Z-081209T0600Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... FURNACE CREEK...STOVEPIPE WELLS...SHOSHONE...TECOPA...BEATTY... GOLDFIELD...SILVER PEAK...DYER 1009 PM PST MON DEC 8 2008 ...WIND ADVISORY EXPIRED AT 10 PM PST THIS EVENING... THE WIND ADVISORY EXPIRED AT 10 PM PST THIS EVENING FOR THE OWENS VALLEY AND DEATH VALLEY NATIONAL PARK IN CALIFORNIA AND FOR ESMERALDA AND CENTRAL NYE COUNTIES IN NEVADA. WINDS WERE GRADUALLY DECREASING IN THE ADVISORY AREA LATE THIS EVENING. GUSTY NORTH WINDS WILL CONTINUE OVERNIGHT THOUGH SPEEDS ARE GENERALLY EXPECTED TO REMAIN LESS THAN 35 MPH. $$ AZZ002-036-CAZ527-NVZ021-091230- /O.CON.KVEF.LW.Y.0013.000000T0000Z-081210T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 1009 PM PST MON DEC 8 2008 /1109 PM MST MON DEC 8 2008/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ TUESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ TUESDAY FOR THE COLORADO RIVER VALLEY FROM LAKE MEAD TO LAKE HAVASU. A STRONG COLD FRONT MOVED ACROSS LAKE MEAD AND LAKE MOHAVE THIS EVENING AND WILL CONTINUE TO PUSH INTO ARIZONA USHERING IN NORTH WINDS OF 20 TO 30 MPH. GUSTY WINDS BETWEEN 30 AND 40 MPH WILL CONTINUE ALONG THE COLORADO RIVER VALLEY BEFORE SUBSIDING TUESDAY EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ JA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 7, 9:45 PM PST, 5 hours 37 minutes earlier.
Area forecast discussion, Dec 7, 9:45 PM PST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 945 PM PST SUN DEC 7 2008 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST ACROSS SOUTHERN CALIFORNIA TONIGHT BRINGING SHOWERS TO MUCH OF SOUTHERN NEVADA...SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. A WEAKER SYSTEM WILL MOVE THROUGH UTAH ON MONDAY AFTERNOON...PROVIDING A SLIGHT CHANCE OF SHOWERS TO EXTREME EASTERN NEVADA. LOCALLY BREEZY CONDITIONS ARE EXPECTED BEHIND THIS SYSTEM...ESPECIALLY DOWN THE COLORADO RIVER. && .UPDATE...RECENT SATELLITE LOOPS CONFIRMED THE EARLIER RUNS OF THE GFS WERE CLOSEST TO REALITY WITH THE TRACK OF THE LOW CENTER ACROSS THE CALIFORNIA/BAJA BORDER. BOTH THE 00Z NAM AND GFS INDICATED A BAND OF QPF ASSOCIATED WITH THE DEFORMATION ZONE SETTING UP OVER NORTHERN CLARK COUNTY THIS EVENING AND THAT PANNED OUT WELL. AUTOMATED GAGES REPORTED GENERALLY 0.04-0.12 INCHES. MOHAVE COUNTY SAW AMOUNTS OF 0.10-0.20 INCHES ON THE LEADING EDGE OF THE LOW. THE BAND OF PRECIP OVER NORTHERN CLARK WAS SHOWING A TREND OF SHIFTING TO A SW-NE ORIENTATION AND SHOULD SLIDE SOUTHEAST ACROSS THE LAS VEGAS VALLEY THROUGH MIDNIGHT. THE GOING FORECAST STILL LOOKS OKAY BUT WILL DO A LATE EVENING UPDATE TO TRIM PRECIP COVERAGE SOUTHWEST OF LAS VEGAS. -ADAIR- && .AVIATION...FOR MCCARRAN... AN UPPER LOW WILL MOVE THROUGH SOUTHERN CA AND NV TONIGHT AND WILL BRING SCATTERED SHOWERS ACROSS THE REGION. THE MAIN AREA OF SHOWERS REMAINS NORTH AND EAST OF THE VALLEY...BUT THERE IS A CHANCE FOR A LIGHT SHOWER IN THE VICINITY UNTIL AROUND 10Z. CEILING REMAINS AROUND 7KFT AND WILL BREAK TO 15KFT AS DRIER LOW LEVEL AIR ASSOCIATED WITH THE LOW MOVES INTO THE AREA. MONDAY WILL BE DRY BUT WITH SOME HIGHER LEVEL CLOUDS STICKING AROUND. A COLD FRONT WILL BE MOVING SOUTH AND IS EXPECTED TO BRING NORTH WINDS INTO THE VALLEY BETWEEN 03Z AND 06Z. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...THE LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CA TONIGHT WILL CONTINUE TO BRING EXTENSIVE CLOUD COVER AS IT TRACKS EAST OVER SOUTHERN NV AND WESTERN AZ. CHANCES FOR PRECIPITATION TONIGHT HAVE BEEN REDUCED FROM EARLIER FORECASTS AS RADAR INDICATES SCATTERED SHOWERS DIMINISHING OVER EASTERN MOHAVE COUNTY AND NORTHERN CLARK COUNTY. CEILINGS WILL REMAIN AROUND 7000 FT AND ABOVE AS AIR IS DRY IN LOWER LEVELS. WINDS WILL STAY LIGHT UNTIL A COLD FRONT BRINGING NORTH WINDS MOVES THROUGH THE REGION TOMORROW AFTERNOON NEAR THE END OF THE TAF PERIOD. -LABELLE- && .PREV DISCUSSION.../355 PM PST SUN DEC 7 2008/ .SHORT TERM...NO DRAMATIC CHANGES WITH UPPER LOW NOW MOVING ACROSS SOUTHERN CALIFORNIA THIS EVENING. THERE HAVE BEEN A FEW LIGHTNING STRIKES OVER KERN AND WESTERN SAN BERNARDINO COUNTIES THIS AFTERNOON. LIFTED INDICES ARE NEAR ZERO AND SLIGHTLY NEGATIVE OVER THE SOUTHERN PORTIONS OF SAN BERNARDINO COUNTY THIS EVENING AND WITH THE COLD POOL ALOFT ASSOCIATED WITH THE UPPER LOW...HAVE ADDED ISOLATED THUNDERSTORMS OVER THOSE PORTIONS. CURRENT TRENDS ARE PLACING THE LOW A LITTLE FURTHER TO THE SOUTH...FAVORING THE 18Z GFS POSITION AND TRACK. THIS WILL PLACE THE PRIMARY BAND OF PRECIPITATION OVER CLARK COUNTY DURING THE EVENING. THIS BAND OF PRECIPITATION IS CURRENTLY ORIENTED NORTHWEST TO SOUTHEAST AND WILL CONTINUE TO PIVOT TO A MORE WEST TO EAST ORIENTATION AS THE LOW MOVES TO THE SOUTH OF THE AREA. SNOW LEVELS ARE INITIALLY FAIRLY HIGH AROUND 8500 FEET...BUT WILL LOWER TO 7000 FEET WITH WET BULB COOLING AND WITH COLDER AIR MOVING IN ALOFT ASSOCIATED WITH THE UPPER LOW. IN THE SPRING MOUNTAINS SNOW ACCUMULATIONS OF AROUND 2 INCHES ARE POSSIBLE AT ELEVATIONS AT AND ABOVE 7500 FEET AND SLIGHTLY HIGHER AMOUNTS ABOVE 8500 FEET. EXPECT RAINFALL AMOUNTS TO BE ON AVERAGE ONE TO TWO TENTHS OF AN INCH. THE UPPER LOW WILL PUSH AWAY FROM THE REGION TOMORROW MORNING...QUICKLY FOLLOWED BY A WEAKER TROUGH THAT WILL DIGGING SOUTH ACROSS EASTERN NEVADA AND INTO UTAH MONDAY AFTERNOON. THIS SYSTEM WILL BE LACKING ANY SIGNIFICANT MOISTURE WITH BEST DYNAMICS EAST OF THE CWFA. HAVE KEPT SLIGHT CHANCE OF SHOWERS OVER FAR EASTERN LINCOLN COUNTY ON MONDAY AFTERNOON. THE MAIN FEATURE WITH THE SYSTEM WILL BE THE WIND AS NORTH WINDS BEHIND THE TROUGH...PARTICULARLY DOWN THE COLORADO RIVER VALLEY MONDAY NIGHT AND ON TUESDAY. A LAKE WIND ADVISORY MAY BE NEEDED ON TUESDAY. .LONG TERM...STARTING WEDNESDAY FAIRLY BENIGN WEATHER EXPECTED UNDER NORTHWEST FLOW THROUGH FRIDAY. NEXT LONG ADVERTISED SYSTEM BEGINS TO DROP INTO THE PACNW SATURDAY. NEW TREND FOR MODELS IS TO MAKE THIS A ONE/TWO PUNCH SCENARIO. WINDS WILL LOOK TO BE THE MAJOR CONCERN AS STRONG SOUTHWEST FLOW SETS UP AHEAD OF TROUGH SATURDAY. FOR NOW HAVE RAISED WIND SPEEDS IN GRIDS BUT NOT ENOUGH TO BRING IN WORDING FOR TEXT PRODUCTS OUTSIDE OF HIGH ELEVATION ZONES. SCENARIO BEING DEPICTED NOW IS FOR FIRST WAVE TO EJECT EAST AND TO LEAVE THE MAIN TROUGH BEHIND...OFF THE COAST AND DEEPEN IT BEFORE MOVING INLAND AFTER SUNDAY. IN BETWEEN SYSTEMS SKIES WILL REMAIN CLOUDY UNDER MOIST SOUTHWEST FLOW AND A SLIGHT CHANCE FOR PRECIPITATION AS IMPULSES RIDE THROUGH THE FLOW. BROAD BRUSHED THE FORECAST AS DETAILS ARE NOT CLEAR IN CHANGING PREDICTIONS. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && CZYZYK/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Dec 7, 4:15 AM PST, 23 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 415 AM PST SUN DEC 7 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-080400- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 415 AM PST SUN DEC 7 2008 /515 AM MST SUN DEC 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS WILL DEVELOP AS A LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOCALLY BREEZY NORTH WINDS CAN BE EXPECTED MONDAY NIGHT AND TUESDAY BEHIND A COOL FRONT. HIGH PRESSURE WILL BUILD OVER THE AREA BY MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 12:40 PM PST | Lake Wind Advisory | VEF | 29 hr |
Nearby
Wind Advisories in Nevada, 2008Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.